Volume 38, Number 5
Previous Issue Next Issue

Wenjuan Xue & Weiai Liu

10.4208/jcm.1903-m2018-0072

J. Comp. Math., 38 (2020), pp. 683-704.

Preview Purchase PDF 13 3302 Abstract

Ludwig Gauckler

10.4208/jcm.1903-m2018-0090

J. Comp. Math., 38 (2020), pp. 705-714.

Preview Purchase PDF 11 3110 Abstract

Leonardo Fernández-Jambrina & Francisco Pérez-Arribas

10.4208/jcm.1904-m2018-0209

J. Comp. Math., 38 (2020), pp. 715-731.

Preview Purchase PDF 9 2496 Abstract

Yufeng Tian & Maodong Pan

10.4208/jcm.1905-m2018-0274

J. Comp. Math., 38 (2020), pp. 732-747.

Preview Purchase PDF 9 4102 Abstract

Michael Holst, Yuwen Li, Adam Mihalik & Ryan Szypowski

10.4208/jcm.1905-m2018-0265

J. Comp. Math., 38 (2020), pp. 748-767.

Preview Purchase PDF 10 4099 Abstract

Huazhong Tang & Yuhuan Yuan

10.4208/jcm.1905-m2018-0020

J. Comp. Math., 38 (2020), pp. 768-796.

Preview Purchase PDF 34 4464 Abstract

T. Scarnati & Anne Gelb

10.4208/jcm.2002-m2019-0192

J. Comp. Math., 38 (2020), pp. 797-826.

Preview Purchase PDF 3 2876 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard